MAUDE Adverse Event Report: DEPUY SPINE INC VIPER2 5MM SELF DRILLING TAP; TAP, BONE

DEPUY SPINE INC VIPER2 5MM SELF DRILLING TAP; TAP, BONE
Catalog Number 286715500
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.D10 therapy date: (b)(6) 2024.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6 component code: g07002 (appropriate term/code not available) used to capture no findings available due to no product returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, it was confirmed that there was residual blood in the hollow portion of the products in question.They were cleaned and sterilized again at the hospital for use on the following day, wednesday, (b)(6) 2024.The facility has a very high level of infection awareness.It is likely to affect product adoption.This report involves one (1) viper 2 system tap, cannulated and self-drilling 5mm 30-60mm plus or minus 0.24 percent.This is report 2 of 3 for (b)(4).

Brand Name
VIPER2 5MM SELF DRILLING TAP
Common Device Name
TAP, BONE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19546633
Report Number1526439-2024-01676
Device Sequence Number17825228
Product Code HWX
UDI-Device Identifier10705034214078
UDI-Public10705034214078
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number286715500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIPER2 7MM SELF DRILLING TAP,; VIPER2 AWL, CANNULATED
Patient SexUnknown